# SDR ASAA2024012348621

- Difficulty date: January 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 41,130 hours, 12,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMER EXIT LIGHT DOES NOT ILLUMINATE ALL OTHER EMER LIGHTS ON THAT BATTERY PACK OPS CK GOOD. GROUNDED - YES. REMOVED, REPLACED & OPS TEST GOOD OF NEAR FWD ENTRY DOOR PWER SUPPLY BATTERY PACK IAW B737-900 AMM 33-51-06-960-805 STEPS 4E , 4, 6A, 61, 2 & F2 & 3.
